# SDR FDEA201407091679

- Difficulty date: July 9, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043502
- Part serial: 48313
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AILERON, LOWER SECTION OF INBD END LE HAVE CHAFED MARK.  R & R SKIN & SUPPORT BRACKET IAW SRM 51-31-01 PG 1 ON RT INBD AILERON LOWER SECTION OF INBD LE.  SKIN FABRICATED ON T14 1078081 IAW SRM 57-51-01.  MAJOR REPAIR.
